# SDR AALA961750

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 251N405039
- Condition: Req Reset
- Location: Lt Te Flaps
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 649 - DURING DESCENT INTO SNA, FLAP ASYMMETRY WARNING CAME ON AFTER SELECTING 1 DEGREE FLAP.  ACCOMPLISHED EMERGENCY CHECKLIST AND LOWERED FLAPS BY ALTERNATE METHOD TO 20 DEGREES.  AIRCRAFT DIVERTED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  RESET LEFT INBOARD FLAP TRANSMISSION OVER TORQUE INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
